# SDR DALA2020030901701

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 66,531 hours, 52,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT INOP FROM SEAT 10-13. R/R BATTERIES IN EMER LIGHT BATT PACK PER MD 88 33-53 OPS CKS GOOD (LP7180077)
